ResearcherID Thomson Reuters  

Besov, Oleg V
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: Q-4453-2016
URL: http://www.researcherid.com/rid/Q-4453-2016
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Spaces of functions of positive smoothness on irregular domains
 Author(s): Besov, O. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 293 Issue: 1 Pages: 56-66 Published: MAY 2016
 Times Cited: 2
 DOI: 10.1134/S0081543816040040
added
20-Jan-17
2.  Title: Embedding of a weighted Sobolev space and properties of the domain
 Author(s): Besov, O. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 289 Issue: 1 Pages: 96-103 Published: MAY 2015
 Times Cited: 4
 DOI: 10.1134/S0081543815040069
added
20-Jan-17
3.  Title: Embedding of Sobolev space in the case of the limit exponent
 Author(s): Besov, O. V.
 Source: Mathematical Notes Volume: 98 Issue: 3-4 Pages: 550-560 Published: SEP 2015
 Times Cited: 2
 DOI: 10.1134/S0001434615090230
added
20-Jan-17
4.  Title: Embeddings of Sobolev Spaces in the Case of the Limit Exponent
 Author(s): Besov, O. V.
 Source: Doklady Mathematics Volume: 91 Issue: 3 Pages: 277-280 Published: MAY 2015
 Times Cited: 0
 DOI: 10.1134/S1064562415030060
added
20-Jan-17
5.  Title: Embedding of a weighted Sobolev space and properties of the domain
 Author(s): Besov, O. V.
 Source: Doklady Mathematics Volume: 90 Issue: 3 Pages: 754-757 Published: NOV 2014
 Times Cited: 1
 DOI: 10.1134/S1064562414070321
added
20-Jan-17
6.  Title: Embedding of Sobolev spaces and properties of the domain
 Author(s): Besov, O. V.
 Source: Mathematical Notes Volume: 96 Issue: 3-4 Pages: 326-331 Published: SEP 2014
 Times Cited: 8
 DOI: 10.1134/S0001434614090041
added
20-Jan-17
7.  Title: To the Sobolev embedding theorem for the limiting exponent
 Author(s): Besov, O. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 284 Issue: 1 Pages: 81-96 Published: APR 2014
 Times Cited: 5
 DOI: 10.1134/S0081543814010052
added
20-Jan-17
8.  Title: Vladimir Aleksandrovich Il'in OBITUARY
 Author(s): Besov, O. V.; Bugaev, A. S.; Chetverushkin, B. N.; et al.
 Source: Differential Equations Volume: 50 Issue: 9 Pages: 1133-1135 Published: SEP 2014
 Times Cited: 0
 DOI: 10.1134/S0012266114090018
added
20-Jan-17
9.  Title: His mathematical century (to the memory of Sergei Mikhailovich Nikol'skii)
 Author(s): Besov, O. V.; Bochkarev, S. V.; Volkov, E. A.; et al.
 Source: Russian Mathematical Surveys Volume: 68 Issue: 3 Pages: 591-594 Published: 2013
 Times Cited: 0
 DOI: 10.1070/RM2013v068n03ABEH004846
added
20-Jan-17
10.  Title: Kolmogorov Widths of Sobolev Classes on an Irregular Domain
 Author(s): Besov, O. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 280 Issue: 1 Pages: 34-45 Published: APR 2013
 Times Cited: 6
 DOI: 10.1134/S0081543813010033
added
20-Jan-17
publication(s)  
First Page Previous Page Page   of  6  Go Next Page Last Page
  Sort by:    Results per page: